# SDR SWAA2021101127123

- Difficulty date: October 6, 2021
- Submitted: April 29, 2022
- Operation: Air carrier
- Aircraft: N964WN
- Make and model: Boeing 737
- Aircraft serial: 36965
- Aircraft time: 33,269 hours, 20,238 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: FLOOR SUPPORT CRACKED BS 540; BL 0 - LBL 24.5 ; FLOOR SPPORT CRACKED BS 540; BL 0 - LBL 24.5 / [01] REMOVED AND REPLACED FLOORBOARD SUPPORT AT BL 0 TO LBL 24.5 STA. 540 PER SRM 51-10-02 AND SRM 51-40-02.
